# SDR ASAA0310040

- Difficulty date: February 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65466115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND FLOORBOARD SUPPORT CHANNEL AT BS 540, LEFT BUTTOCK INE 45- LEFT BUTTOCK LINE 65 CORRODED.  REMOVED AND REPLACED SUPPORT CHANNEL PER SRM.  (M)
